# SDR YENA20121214672

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 15,189 hours, 9,010 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05112576
- Condition: Failed
- Location: Cockpit
- Part time: 15,275 hours, 9,106 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1327 BOS-BWI, SMOKE FUMES IN COCKPIT, EMERGENCY EVACUATION ALL EMERGENCY EXITS USED.  ACCOMPLISHED SMOKE SMELL INSPECTION AS PER FIM 21-20-00-810-801A.  REMOVED AND REPLACED CAPT PFD DUE TO REPORTED FAILURE AS PER AMM 31-61-01-04.
